Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 140, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2021, 6:34 AM CDT for 4 counties in Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2021, 6:34 AM CDT (11:34 UTC)
- Expired
- May 9, 2021, 7:03 AM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 48 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -429 J/kg
- Mixed-layer LCL
- 2095 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
636
WUUS54 KLZK 091134
SVRLZK
ARC023-029-045-141-091215-
/O.NEW.KLZK.SV.W.0140.210509T1134Z-210509T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
634 AM CDT Sun May 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Van Buren County in north central Arkansas...
Southwestern Cleburne County in north central Arkansas...
Northern Faulkner County in central Arkansas...
Eastern Conway County in central Arkansas...
* Until 715 AM CDT.
* At 634 AM CDT, a severe thunderstorm was located over Solgohachia,
or 8 miles northeast of Morrilton, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Conway... Morrilton...
Greenbrier... Greers Ferry...
Wooster... Quitman...
Guy... Damascus...
Enola... Twin Groves...
Menifee... Mount Vernon...
Bethlehem... Hill Creek...
Solgohachia... Catholic Point...
Middleton... Lanty...
Fairbanks... Mallet Town...
This includes Interstate 40 between mile markers 106 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3513 9212 3513 9274 3532 9280 3558 9213
TIME...MOT...LOC 1134Z 255DEG 50KT 3526 9268
HAIL...1.00IN
WIND...60MPH
$$
672 follow-up statements
609
WWUS54 KLZK 091151
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
651 AM CDT Sun May 9 2021
ARC023-029-045-141-091215-
/O.CON.KLZK.SV.W.0140.000000T0000Z-210509T1215Z/
Van Buren AR-Cleburne AR-Faulkner AR-Conway AR-
651 AM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHEASTERN VAN BUREN...SOUTHWESTERN CLEBURNE...NORTHERN
FAULKNER AND EASTERN CONWAY COUNTIES...
At 651 AM CDT, a severe thunderstorm was located over Twin Groves, or
16 miles north of Conway, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Conway... Morrilton...
Greenbrier... Greers Ferry...
Wooster... Quitman...
Guy... Damascus...
Enola... Twin Groves...
Menifee... Mount Vernon...
Bethlehem... Hill Creek...
Solgohachia... Catholic Point...
Middleton... Lanty...
Fairbanks... Mallet Town...
This includes Interstate 40 between mile markers 106 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3513 9212 3513 9274 3532 9280 3558 9213
TIME...MOT...LOC 1151Z 255DEG 50KT 3532 9240
HAIL...1.00IN
WIND...60MPH
$$
67588
WWUS54 KLZK 091203
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
703 AM CDT Sun May 9 2021
ARC023-029-045-141-091212-
/O.CAN.KLZK.SV.W.0140.000000T0000Z-210509T1215Z/
Van Buren AR-Cleburne AR-Faulkner AR-Conway AR-
703 AM CDT Sun May 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN...
SOUTHWESTERN CLEBURNE...NORTHERN FAULKNER AND EASTERN CONWAY COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3513 9212 3513 9274 3532 9280 3558 9213
TIME...MOT...LOC 1202Z 255DEG 50KT 3536 9220
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:42 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 9, 4:42 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 442 AM CDT Sun May 9 2021 .SHORT TERM...Today Through Monday Night Overview... 09Z mesoanalysis shows broad mid/upper troughing over the western CONUS with a closed upper cyclone in the lee of the northern Rockies. At the surface, an elongated pressure trough stretches from West TX northeast to the Ohio Valley with a closed cyclone noted across northeast OK into central MO. A warm front is draped over the Ohio Valley as well with a cold front sweeping across OK. Mosaic radar imagery depicts a relatively large MCS ongoing to our north with more isolated but nevertheless robust convection over northwestern AR, stretching southeastward into southeastern OK. Elsewhere, isolated/scattered light to moderate showers continue developing within a corridor of enhanced low- level flow (850 mb winds on the order of 50+ kts) and warm air advection. Without significant upper level forcing this morning, coverage over central/southern sections will remain isolated to scattered, although elevated instability and steep mid-level lapse rates will support thunder with any convection that persists. Winds remain elevated as well this morning with recent observed gusts of 20 to 30 mph with more sporadic gusts up to 40+ mph. The highest wind speeds overall should remain confined to elevations above 1000-2000 feet, although breezy conditions will persist area wide through at least this evening. The highest probability of sustained speeds of 25+ mph remains across northwest AR, so no plans to expand the advisory with this package. This morning... The MCS to our north will continue sinking south/southeast and will move into northern/northeastern AR by or just before 12Z. Assuming convection isn't undercut too much by the surging cold pool, at least some isolated severe threat will accompany the complex as it moves into northern/northeastern sections, although gradual weakening is expected through the morning hours. Farther south, it appears the convection stretching from southeast OK into northwestern AR is associated with a corridor of enhanced warm air advection and frontogenetical forcing near 850 mb, hence the relative vigor compared to other showers across the area. Point forecast soundings show a stout inversion in the 850 to 700 mb layer so the likelihood of surface based convection is low this morning, although continued warm air advection may support a gradual increase in activity through mid-morning, most likely over the west and north. There is lingering uncertainty in how widespread this activity may become over the next several hours, but regardless, steep mid- level lapse rates of 7 to 8 C/km will readily support large hail with isolated severe hail possible with any convection this morning. This afternoon... As the cold front continues pushing in late morning into the afternoon, the boundary layer is expected to destabilize over roughly the southeastern half of the state thanks to steep lapse rates aloft overspreading a pre-frontal boundary layer characterized by temperatures in the 70s to low 80s and dewpoints in the 60s to low 70s. Convective allowing models remain somewhat nebulous with how widespread storms may become, at least over central sections through noon, but there is higher confidence in increasing coverage along and ahead of the front by afternoon. Bulk shear values of 40 kts or greater coupled with SB/MLCAPE on the order of 2000-3000 J/kg and relatively modest large-scale forcing suggest more discrete storm modes will be possible, at least through mid-afternoon or so before storms along the front begin growing more upscale. Surface flow should remain largely S to SW which will limit low- level storm-relative helicity some, although enough veering with height is progged such that a few tornadoes will be possible. Of more concern will be large hail (some instances of 2+ inch hail possible given the lapse rates in place) and damaging winds. Tonight through Monday night... By late evening into tonight, the front will push into far southern sections with rain and thunder ending for most of the area save for south/southeast AR. The severe risk will persist along/south of the front through the evening, although the bulk of convective activity may shift into east TX and LA by later this evening. The front will slow and eventually stall to our south overnight, but another disturbance approaching from the northwest will supply ample forcing for additional rain over southern/western AR tonight with coverage further increasing during the day Monday. While some thunder is expected across southern portions of AR through tomorrow night, severe weather is unlikely. Hydrology concerns... Moisture will continue surging north and northeast along the front today and tonight. In addition to very rich low-level moisture (dewpoint temperatures in the 60s/70s), precipitable water values will surge into the 1.5 to 2+ inch range by afternoon (99th percentile based on ensemble climatology). As such, rainfall may be torrential in storms today through tonight and at the very least, isolated flash flooding will be possible. The highest flash flooding concerns will reside over the southeastern half of the state as well. && .LONG TERM...Tuesday Through Saturday Night Unsettled weather will continue over portions of the state through at least Wednesday night as a stagnant pattern remains anchored across the Srn CONUS. The focus for most of the active weather should be over the Srn half of the state. This is good news for Nrn areas of the state which received abundant rainfall in the last couple of weeks and soils are still rather saturated. An expansive area of high pressure will have a large role over AR's weather during the upcoming work week as it slowly approaches the state from the N. To begin, the upper pattern will be quasi-zonal over the Srn CONUS with mesoscale features progressing across the Nrn CONUS. These features will provide weak kinks in an otherwise zonal flow regime further to the S. Upper level impulses will move through the aforementioned flow between Tuesday and early Thursday promoting showers and thunderstorms across the region. AR will reside on the Nrn side of stationary front, however moisture advection will override this boundary into portions of Srn AR. Frontogentical forcing coupled with passing upper level disturbances should be the trigger for convection. All of these ingredients will be most available over Srn portions of the state. Further N, drier and cooler air will be advecting into the region, thus decreasing rainfall amounts over the Nrn half of the state. At this time, heavy rainfall is the primary hazard, however a strong to severe storm can not be ruled out where instability can rebound over the Srn third of the state. Thunderstorms training over the same locations would be the main driver of a flash flood threat. Overall the heaviest QPF should remain S and SE of the CWA, this corridor of heavier rainfall is expected along and parallel with I- 20 between LA and MS. The aforementioned surface high will build into the region, beneath advancing upper level ridging, on Thursday and Friday and precipitation should come to an end due to large scale subsidence overspreading the state. Quiet weather will not stay long because PoPs return to the forecast from the N on Saturday into Saturday night. Temperatures through the period will be below average, but a moderating trend will be noted with readings returning to near normal values by Saturday. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 77 48 66 48 / 70 20 10 30 Camden AR 81 55 69 53 / 80 70 50 70 Harrison AR 73 45 63 45 / 50 0 20 30 Hot Springs AR 79 52 67 51 / 80 50 40 60 Little Rock AR 79 52 66 51 / 80 50 30 60 Monticello AR 80 57 67 55 / 80 80 40 70 Mount Ida AR 78 51 67 50 / 80 40 40 60 Mountain Home AR 73 46 64 46 / 50 0 20 30 Newport AR 77 50 65 50 / 80 30 10 30 Pine Bluff AR 80 54 66 53 / 80 70 30 70 Russellville AR 78 50 67 50 / 60 20 30 50 Searcy AR 78 50 66 49 / 80 40 20 40 Stuttgart AR 80 53 66 53 / 80 70 20 60 && .LZK Watches/Warnings/Advisories... Wind Advisory from 7 AM this morning to 5 PM CDT this afternoon FOR Jackson-Lawrence-Randolph-Woodruff. && Short Term...DTC / Long Term...JONES
Hazardous weather outlook, May 9, 4:49 AM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 449 AM CDT Sun May 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 449 AM CDT Sun May 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Strong winds will continue through much of today with sustained speeds up to 20 to 30 mph and gusts up to 40 mph, especially in higher terrain. Additionally, thunderstorms will continue to develop through the day with isolated severe storms possible over northern Arkansas this morning, then another round of severe storms likely across the southeastern half of the state this afternoon into tonight. Storms will be capable of all severe hazards, including large hail, damaging winds, and tornadoes. Torrential rainfall is also likely with at least an isolated threat for flash flooding. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Additional rainfall, some heavy, is expected through mid- week and flash flooding will remain possible. Increasing flows on area rivers may also become a concern over the southern half of Arkansas, especially locations already at or above flood stage. .Spotter Information Statement... Spotters are strongly encouraged to contact the NWS with any severe weather reports today and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. DTC/Jones
In the hours before
Special weather statement, May 9, 5:15 AM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Little Rock AR 515 AM CDT Sun May 9 2021 ARZ003>005-091100- Baxter AR-Marion AR-Boone AR- 515 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION... NORTHEASTERN BOONE AND NORTHERN BAXTER COUNTIES UNTIL 600 AM CDT... At 515 AM CDT, Doppler radar was tracking a strong thunderstorm over Lead Hill, or 15 miles northwest of Yellville, moving east at 55 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mountain Home... Bull Shoals... Lakeview in Baxter County... Diamond City... Lead Hill... Arkawana... Ozark Regional Airport... Ozark Isle... Lakeway... Fawn Park... Bull Shoals State Park... Winington... Clark Hill... Colfax... Dodd City... Price Place... Willis... Diamond Bay... Midway in Baxter County... South Lead Hill... LAT...LON 3630 9223 3632 9300 3650 9300 3650 9224 TIME...MOT...LOC 1015Z 267DEG 48KT 3639 9287 DTC
Special weather statement, May 9, 5:19 AM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Little Rock AR 519 AM CDT Sun May 9 2021 ARZ004-005-013>015-091100- Baxter AR-Marion AR-Searcy AR-Stone AR-Izard AR- 519 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...SOUTHWESTERN IZARD...NORTHEASTERN SEARCY...SOUTHEASTERN MARION AND SOUTHEASTERN BAXTER COUNTIES UNTIL 600 AM CDT... At 519 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Thola, or 12 miles northeast of Marshall, moving east at 50 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Melbourne... Calico Rock... Brandenberg... Lone Star... Gorby... Culp... Blanchard Springs Campground... Herpel... Big Flat... Guion... Allison... Mt Olive in Izard County... Landis... Gunner Pool Campground... Barkshed Campground... Harriet... Push Mountian... Fifty-Six... Boswell... Optimus... LAT...LON 3594 9258 3611 9257 3615 9193 3590 9191 TIME...MOT...LOC 1019Z 267DEG 44KT 3602 9246 DTC
Special weather statement, May 9, 5:45 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Little Rock AR 545 AM CDT Sun May 9 2021 ARZ005-006-091130- Baxter AR-Fulton AR- 545 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAXTER AND WESTERN FULTON COUNTIES UNTIL 630 AM CDT... At 545 AM CDT, Doppler radar was tracking a strong thunderstorm over Fawn Park, or near Mountain Home, moving east at 55 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Salem in Fulton County... Viola... Byron... Diamond Bay... Flint Springs... Ott... Gamaliel Landing... Sturkie... Moko... Vidette... Gamaliel... Wheeling... Elizabeth... Salem Airport... Mitchell... Robinson Point Landing... Henderson... Gepp... Glencoe... Norfork Lake... LAT...LON 3629 9175 3630 9229 3650 9230 3650 9176 TIME...MOT...LOC 1045Z 268DEG 48KT 3643 9237 DTC
Special weather statement, May 9, 5:56 AM CDT, 38 minutes before
Special Weather Statement National Weather Service Little Rock AR 556 AM CDT Sun May 9 2021 ARZ005-006-014-015-091145- Baxter AR-Stone AR-Fulton AR-Izard AR- 556 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...NORTHERN IZARD...SOUTHEASTERN BAXTER AND SOUTHWESTERN FULTON COUNTIES UNTIL 645 AM CDT... At 556 AM CDT, Doppler radar was tracking a strong thunderstorm over Salesville, or 7 miles southeast of Mountain Home, moving east at 55 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Melbourne... Horseshoe Bend... Calico Rock... Oxford... Norfork... Salesville... Pineville... Briarcliff... Franklin... Bexar... Norfork Dam... Diamond Bay... Wideman... Gorby... Herron... Rodney... Culp... Lacrosse... Byron... Zion... LAT...LON 3607 9230 3632 9229 3632 9175 3605 9175 TIME...MOT...LOC 1056Z 267DEG 48KT 3625 9231 DTC
Special weather statement, May 9, 6:04 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
604 AM CDT Sun May 9 2021
ARZ022-031-038-039-091145-
Pope AR-Perry AR-Yell AR-Conway AR-
604 AM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PERRY...WESTERN
CONWAY...CENTRAL YELL AND SOUTHEASTERN POPE COUNTIES UNTIL 645 AM
CDT...
At 604 AM CDT, Doppler radar was tracking a strong thunderstorm over
Petit Jean River WMA, or near Danville, moving east at 50 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Russellville... Morrilton...
Danville... Dardanelle...
Atkins... Pottsville...
Ola... Oppelo...
Sequoya Park... Carden Bottoms...
Happy Bend... Mt Nebo State Park...
Hattieville... Petit Jean State Park...
Petit Jean River WMA... Galla Creek WMA...
Mosley... Plainview in Yell County...
Casa... Corinth...
LAT...LON 3498 9337 3505 9342 3517 9341 3538 9277
3508 9273
TIME...MOT...LOC 1104Z 250DEG 42KT 3510 9328
DTCSpecial weather statement, May 9, 6:27 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
627 AM CDT Sun May 9 2021
ARZ022-031-032-091145-
Pope AR-Faulkner AR-Conway AR-
627 AM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAULKNER...CONWAY
AND SOUTHEASTERN POPE COUNTIES UNTIL 645 AM CDT...
At 626 AM CDT, Doppler radar was tracking a strong thunderstorm near
Happy Bend, or near Morrilton, moving east at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Conway... Morrilton...
Atkins... Wooster...
Oppelo... Twin Groves...
Menifee... Bethlehem...
Sequoya Park... Hill Creek...
Happy Bend... Solgohachia...
Catholic Point... Hattieville...
Middleton... Lanty...
Mallet Town... St. Vincent...
Springfield... Blick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3513 9243 3510 9262 3511 9263 3510 9266
3507 9285 3507 9292 3516 9294 3517 9291
3517 9294 3526 9295 3546 9255 3545 9249
TIME...MOT...LOC 1126Z 250DEG 52KT 3520 9283
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:58 AM CDT | Special Weather Statement | LZK | Newton | 47 min |
| May 9, 4:56 AM CDT | Special Weather Statement | LZK | Polk | 49 min |
| May 9, 5:15 AM CDT | Special Weather Statement | LZK | Marion | 45 min |
| May 9, 5:19 AM CDT | Special Weather Statement | LZK | Stone | 41 min |
| May 9, 5:45 AM CDT | Special Weather Statement | LZK | Fulton | 45 min |
| May 9, 5:56 AM CDT | Special Weather Statement | LZK | Izard | 49 min |
| May 9, 6:04 AM CDT | Special Weather Statement | LZK | Perry | 41 min |
| May 9, 6:27 AM CDT | Special Weather Statement | LZK | Conway | 18 min |
| May 9, 7:05 AM CDT | Special Weather Statement | LZK | Cleburne | 40 min |
| May 9, 7:13 AM CDT | Special Weather Statement | LZK | Faulkner | 32 min |
| May 9, 10:11 AM CDT | Special Weather Statement | LZK | Boone | 49 min |
| May 9, 10:53 AM CDT | Special Weather Statement | LZK | Baxter, Marion | 37 min |
| May 9, 11:28 AM CDT | Special Weather Statement | LZK | Baxter, Fulton, Izard, Searcy | 47 min |
| May 9, 11:50 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 29 min |
| May 9, 12:22 PM CDT | Special Weather Statement | LZK | Stone | 38 min |
| May 9, 12:53 PM CDT | Special Weather Statement | LZK | Van Buren | 37 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 44 min |
| May 9, 1:59 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 11 min |
| May 9, 2:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 33 min |
| May 9, 2:35 PM CDT | Special Weather Statement | LZK | Garland | 25 min |
| May 9, 2:38 PM CDT | Special Weather Statement | LZK | Saline | 37 min |
| May 9, 2:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Prairie, White | 49 min |
| May 9, 2:47 PM CDT | Special Weather Statement | LZK | Dallas | 28 min |
| May 9, 3:03 PM CDT | Special Weather Statement | LZK | Garland | 27 min |
| May 9, 3:14 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| May 9, 3:19 PM CDT | Special Weather Statement | LZK | Woodruff | 26 min |
| May 9, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 40 min |
| May 9, 3:21 PM CDT | Special Weather Statement | LZK | Saline | 24 min |
| May 9, 3:25 PM CDT | Special Weather Statement | LZK | Jackson | 35 min |
| May 9, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike | 24 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 45 min |
| May 9, 3:32 PM CDT | Special Weather Statement | LZK | Hot Spring | 28 min |
| May 9, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 34 min |
| May 9, 3:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 9, 3:51 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 39 min |
| May 9, 3:57 PM CDT | Special Weather Statement | LZK | Grant | 48 min |
| May 9, 3:58 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| May 9, 4:04 PM CDT | Special Weather Statement | LZK | Lonoke | 26 min |
| May 9, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 48 min |
| May 9, 4:22 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 38 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 48 min |
| May 9, 4:29 PM CDT | Special Weather Statement | LZK | Prairie | 31 min |
| May 9, 4:53 PM CDT | Special Weather Statement | LZK | Prairie | 37 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 19 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 48 min |
| May 9, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 47 min |
| May 9, 5:04 PM CDT | Special Weather Statement | LZK | Grant | 26 min |
| May 9, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 52 min |
| May 9, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 51 min |
| May 9, 5:22 PM CDT | Special Weather Statement | LZK | Monroe | 38 min |
| May 9, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 51 min |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 38 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 48 min |
| May 9, 5:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 14 min |
| May 9, 6:08 PM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 52 min |
| May 9, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 49 min |
| May 9, 6:20 PM CDT | Special Weather Statement | LZK | Drew | 25 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 37 min |
| May 9, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 49 min |
| May 9, 6:30 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.